# SDR USAA950467

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 37,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK INSPECTION, FOUND CRACK 1.25 INCHES LEFT UPPER FORWARD CORNER OF MAIN ENTRANCE DOOR FUSELAGE SKIN (X-RAY INSPECTION).  CUT OUT DAMAGED AREA AND INSTALLED FILLER EXTERNAL DOUBLERS PER SRM 53-05 FIG 26.  (W)
